# SDR DXTA2009062503704

- Difficulty date: June 26, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 2,016 hours, 1,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 09016H6874
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED LT WINDSHIELD AND INSTALLED NEW WINDSHIELD WITH NEW HARDWARE, PERFORMED WINDSHIELD SYS PCU/ALTERNATOR AND CONTROLLER FAILURE CHECK AND NO DEFECTS NOTED.  OPS CHECK AND LEAK CHECK FOUND NORMAL, APPLIED FILLET SEAL. OPS CHECK NORMAL WORK DONE IAW MM, CHPT 56-11-00.
